# SDR 08FDEA04647

- Difficulty date: October 31, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: NLC6031504
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB UPPER SURFACE HAS A DENT.  CHECKED THE DEPTH OF THE DENT.  FOUND TO BE 0.059 DEEP WITH NO CRACKS.  DENT IS IN LIMITS PER SRM 51-80-01; PG 2; PARA 1; VOL II.  ALODINED, PRIMED AND PAINTED PER SRM 51-21-01, PGS 21-24, VOL II AND SRM 51-21-02, PG 8, VOL II.
